# SDR SCNA00371

- Difficulty date: September 13, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 20765
- Aircraft time: 44,429 hours, 27,211 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS IN THE AFT CARGO PIT FWD SIDE OF BS 1070 BETWEEN STR 28 AND 29R.  REMOVED CORROSION IAW B727 SRM 511006.  FABRICATED DOUBLER FROM 7075 T6 .080 IAW B727 SRM 514003.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
